# SDR CA020718009

- Difficulty date: June 24, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,937 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 04311481
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PRE-FLIGHT INSPECTION THE PILOT NOTICED A CRACK ON THE LEFT VERTICAL FIN ATTACH BRACKET. WHEN MAINTENANCE REMOVED THE BRACKET IT WAS FOUND BROKEN THROUGH. THE BRACKET WAS REPLACED WITH NEW AND NEW HARDWARE USED. THE RIGHT BRACKET WAS REMOVED CLEANED AND INSPECTED NO FAULT FOUND REINSTALLED USING NEW HARDWARE. THE REMAINING AIRCRAFT IN THE FLEET WERE INSPECTED WITH NO FAULTS FOUND.
